×

The rigidity of certain cabled frameworks and the second-order rigidity of arbitrary triangulated convex surfaces. (English) Zbl 0446.51012


MSC:

51M20 Polyhedra and polytopes; regular figures, division of spaces
53C45 Global surface theory (convex surfaces à la A. D. Aleksandrov)
52Bxx Polytopes and polyhedra
57Q55 Approximations in PL-topology
74K99 Thin bodies, structures
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Alexandrov, A.D, Konvexe polyeder, (1958), Akad.-Verlag Berlin, Chapter X
[2] Artin, M, On the solutions of analytic equations, Invent. math., 5, 277-291, (1968) · Zbl 0172.05301
[3] Artin, M, Algebraic approximations of structures over complete local rings, Inst. hautes etudes sci. publ. math., No. 36, 23-58, (1969) · Zbl 0181.48802
[4] Asimow, L; Roth, B, The rigidity of graphs, Trans. amer. math. soc., 245, 279-289, (1978) · Zbl 0392.05026
[5] Asimow, L; Roth, B, The rigidity of graphs, II, J. math. anal. appl., 68, 171-190, (1979) · Zbl 0441.05046
[6] Cauchy, A.L, Sur LES polygones et polyedres, J. école polytechnique ser. 9, 19, 87-98, (1813), Second Mémoire
[7] Connelly, R, A counterexample to the rigidity conjecture for polyhedra, Inst. hautes école sci. publ. math., No. 47, 333-338, (1978) · Zbl 0375.53034
[8] Dehn, M, Über de starrheit konvexer polyeder, Math. ann., 77, 466-473, (1916) · JFM 46.1115.01
[9] Efimov, N.V, Qualitative problems of the theory of deformations of surfaces, (), 3, No. 2 (24), 274-423, (1948), with supplement by E. Rembs and K. P. Grotemeyer
[10] Gluck, H, Almost all simply connected surfaces are rigid, (), 225-239
[11] {\scB. Grünbaum}, “Lectures on Lost Mathematics,” notes, University of Washington.
[12] Kuiper, N.H, Spheres polydriques flexible dans \(E\)^{3}, d’apres robert connelly, (), 541-01 to 514-22
[13] Milnor, J.W, The curve selection lemma, (), Chapter 3
[14] Wallace, A.H, Algebraic approximation of curves, Canad. J. math., 10, 242-278, (1958) · Zbl 0081.37803
[15] {\scW. Whiteley}, Rigidity of polyhedra, preprint, Montreal.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.